# SDR DALA2019053003353

- Difficulty date: May 29, 2019
- Submitted: May 31, 2019
- Operation: Air carrier
- Aircraft: N169DZ
- Make and model: Boeing 767332
- Aircraft serial: 29689
- Aircraft time: 93,275 hours, 12,957 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INSPECTION FOUND 01EA CRACK APPROX 0.100 INCH IN LENGTH ON THE AFT DIRECTION OF THE MOST O/B FASTENER HOLE AT AREA "A" ON THE LT WING LOWER WING SKIN AT STRINGER L-9.5. REPAIRED. (LP 1096832)
